A warning has been issued after two young teenagers have been harmed in England after taking ecstasy in Yorkshire printed with a Snapchat logo. The pills are coloured yellow, with a print of the Snapchat social media logo on either side.

The teenagers are said to be in a stable condition however users have been advised to steer clear of the particular pill due to its harmful effects.

The warning was been issued about the circulating pills just weeks after a previous warning was issued about blue ‘punisher’ pills in which two young people died after taking them at Mutiny festival last month. 

Always test anything you plan to take and #livetodanceanotherday

Photo via Mixmag.

No more articles

We use cookies to monitor usage on our site. Your information will never be shared! read more

The cookie settings on this website are set to "allow cookies" to give you the best browsing experience possible. If you continue to use this website without changing your cookie settings or you click "Accept" below then you are consenting to this.

Close